MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO T 65; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO T 65; ICD LEAD
Model Number 379967
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
During the replacement of the generator, noise was observed.Noise was still present after generator change.When changed to aai setting, there was no noise interruption.Setting was changed to therapy off.The doctor commented that this could be shock lead damage.Lead remains implanted.

Brand Name
PROTEGO T 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key10877886
Report Number1028232-2020-05077
Device Sequence Number4329602
Product Code NVY
UDI-Device Identifier04035479121686
UDI-Public04035479121686
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number379967
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;